# SDR YAXA2015091402

- Difficulty date: April 27, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N765KP
- Make and model: Piper PA-31-350
- Aircraft serial: 318253012
- Aircraft time: 9,667 hours
- Engine: Lyc TIO540J2B
- Engine time: 2,873 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 200F5002
- Part serial: HQAN100FP
- Condition: Leaking
- Location: Lt Engine
- Part time: 991 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHILE PARKED ON THE RAMP, THE AIRPLANE WAS FOUND TO HAVE FUEL LEAKING FROM THE ACCESSORY CASE SEAL DRAIN LINE ON THE LT ENG.  THE ENG DRIVEN FUEL PUMP WAS FOUND TO HAVE A SHAFT SEAL LEAK THAT SEALED ITSELF WHEN PRESS WAS APPLIED WITH THE BOOST PUMP OR BY RUNNING THE ENG.  THE PUMP WAS REPLACED WITH SERVICEABLE. THIS IS THE 2ND INCIDENT OF IDENTICAL LEAKAGE THAT WE HAVE OBSERVED WITH THESE PUMPS.
